# SDR ASOA2015041012592

- Difficulty date: March 19, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 34,714 hours, 31,559 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING PRESSURE FLOOR SILL CORRODED BETWEEN FS 409+128-FS 484.00.  COMPLIED WITH EC/TC REO 601R-53-41-666-01 AND REO 601R-53-41-666, REV C, DATED 11/06/2012 AS WRITTEN.
